# SDR REXA2022020300216

- Difficulty date: December 23, 2022
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300006963
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 IS CORRODED FROM F.S. 847+55 TO F.S. 977. REPLACED RBL9 SEAT TRACK BTW FS 847+55 TO FS 977 IAW CRJ900 AMM 53-00-49-400-801-A07 AND REO 670-53-00-589 REV -C DATED 2022-12-19
